| Model Number |
M00566460 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/14/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6 (device codes): imdrf device code a0401 captures the reportable event of pull wire broke.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit pull method was used during an esophagogastroduodenoscopy with percutaneous endoscopic gastrostomy tube placement performed on (b)(6) 2023.During the procedure, when the physician was pulling out the tube from the stomach to the surface of the skin, the loop wire broke.The procedure was completed with the same original endovive safety peg kit pull method.There were no patient complications reported as a result of this event.